Pairs of edge-disjoint Hamiltonian circuits.

Branko Grünbaum; J. Malkevitch

Aequationes mathematicae (1976)

  • Volume: 14, page 191-196
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Grünbaum, Branko, and Malkevitch, J.. "Pairs of edge-disjoint Hamiltonian circuits.." Aequationes mathematicae 14 (1976): 191-196. <>.

author = {Grünbaum, Branko, Malkevitch, J.},
journal = {Aequationes mathematicae},
pages = {191-196},
title = {Pairs of edge-disjoint Hamiltonian circuits.},
url = {},
volume = {14},
year = {1976},

AU - Grünbaum, Branko
AU - Malkevitch, J.
TI - Pairs of edge-disjoint Hamiltonian circuits.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 191
EP - 196
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.